# SDR SWIA201642855

- Difficulty date: October 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 34,637 hours, 20,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT  BS 333 HAS CORROSION ON ATTACH FLANGE AND FRAME WEB BETWEEN STRINGERS 26 TO 27L AND ATTACH FLANGE BETWEEN STRINGERS 26 AND 27R.   REPLACED THE FRAME IAW REO. NO LEAKS NOTED, NO DEFECTS NOTED.
